# SDR SB07110

- Difficulty date: December 22, 2007
- Submitted: December 24, 2007
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE AFT LEFT EMERGENCY LIGHT BATTERY PACK INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD.
